# SDR WWMA9700153

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: HP14161005
- Condition: Failed
- Location: Flap Control
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAILED TO RETRACT AFTER LANDING.  REPLACED THE FLAP CONTROL VALVE.
